Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 6:11 PM CDT for Langlade County, Menominee County, Shawano County, Wisconsin. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 6:11 PM CDT (23:11 UTC)
- Expired
- Jul 13, 2015, 6:38 PM CDT
- In force
- 27 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Menominee County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 94 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:20 PM CDT | HAIL 1.25 | Phlox, WI | PUBLIC REPORT RELAYED VIA WSAW TV. TREE BRANCHES ALSO SNAPPED OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
877
WUUS53 KGRB 132311
SVRGRB
WIC067-078-115-140000-
/O.NEW.KGRB.SV.W.0020.150713T2311Z-150714T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MENOMINEE COUNTY IN NORTHEASTERN WISCONSIN...
NORTHWESTERN SHAWANO COUNTY IN NORTHEASTERN WISCONSIN...
SOUTHEASTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 700 PM CDT
* AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF ANTIGO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTIGO...NEOPIT...GRESHAM...MATTOON...ANIWA...ELMHURST...UPPER BASS
LAKE...MIDDLE VILLAGE...ZOAR AND PHLOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4516 8922 4511 8871 4483 8874 4499 8921
TIME...MOT...LOC 2311Z 287DEG 20KT 4505 8909
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BERSCH2 follow-up statements
743
WWUS53 KGRB 132332 RRA
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
632 PM CDT MON JUL 13 2015
WIC067-132342-
/O.CAN.KGRB.SV.W.0020.000000T0000Z-150714T0000Z/
LANGLADE WI-
632 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANGLADE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4511 8897 4511 8871 4483 8874 4493 8898
TIME...MOT...LOC 2332Z 287DEG 20KT 4501 8891
$$
WIC078-115-140000-
/O.CON.KGRB.SV.W.0020.000000T0000Z-150714T0000Z/
MENOMINEE WI-SHAWANO WI-
632 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WESTERN MENOMINEE AND NORTH CENTRAL SHAWANO COUNTIES...
AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEOPIT...OR 14
MILES SOUTHEAST OF ANTIGO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEOPIT...GRESHAM...UPPER BASS LAKE...ZOAR AND MIDDLE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4511 8897 4511 8871 4483 8874 4493 8898
TIME...MOT...LOC 2332Z 287DEG 20KT 4501 8891
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BERSCH230
WWUS53 KGRB 132338
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT MON JUL 13 2015
WIC078-115-132348-
/O.CAN.KGRB.SV.W.0020.000000T0000Z-150714T0000Z/
MENOMINEE WI-SHAWANO WI-
638 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MENOMINEE AND NORTH
CENTRAL SHAWANO COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4511 8897 4511 8871 4483 8874 4493 8898
TIME...MOT...LOC 2337Z 287DEG 20KT 4500 8886
$$
BERSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:06 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jul 13, 3:06 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 306 PM CDT MON JUL 13 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 306 PM CDT MON JUL 13 2015 AN UPPER LOW MOVING THROUGH THE GREAT LAKES REGION WILL PROVIDE ANOTHER OPPORTUNITY FOR SHOWERS AND STORMS TO DEVELOP THIS AFTERNOON BEFORE COMING TO AN END THIS EVENING. INDEED...SHOWERS AND STORMS ARE ALREADY BEGINNING TO EMERGE ON THE RADAR FROM MINNESOTA INTO CENTRAL WISCONSIN...IN WHAT WILL LIKELY BE THE PREFERRED REGION FOR CONVECTIVE DEVELOPMENT. ELSEWHERE IN THE AREA...SATELLITE SHOWS A HEALTHY CU FIELD WITH SOME HIGHER CLOUDS OVER NORTH CENTRAL WISCONSIN AS WELL. SEVERE WEATHER IS GENERALLY UNLIKELY TO THE NORTH. FURTHER SOUTH...THERE IS A AN INSTABILITY NOSE (1000-1500+ J/KG MLCAPE) WORKING ITS WAY INTO CENTRAL AND PARTS OF EAST CENTRAL WISCONSIN...WHICH HAVE LARGELY BEEN SUNNY ALL DAY. PAIRED WITH EFFECTIVE BULK SHEAR IN EXCESS OF 40 KNOTS...SEVERE STORMS ARE CERTAINLY POSSIBLE...WITH PERHAPS EVEN A BRIEF WINDOW FOR SUPERCELLS EARLY ON BEFORE THINGS START TO COOL DOWN. PRIMARY HAZARDS WOULD BE SEVERE WIND AND POSSIBLY HAIL. LOW LEVEL WIND STRUCTURE AND HELICITY IS WEAK...WHICH COULD LIMIT THE TORNADO THREAT. AFTER THE SITUATION STABILIZES OVERNIGHT...THERE IS ANOTHER OPPORTUNITY FOR SHOWERS AND STORMS...PRIMARILY TO THE SOUTH...BEFORE RIDGING BUILDS IN AND BRINGS PRECIP CHANCES TO AN END AS AN ENTRY INTO A RELATIVELY QUIET MID-WEEK. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 306 PM CDT MON JUL 13 2015 NORTHWEST UPPER FLOW AND A HUDSON BAY HIGH WILL BRING PLEASANT WEATHER TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THEN THERE ARE DIFFERENCES BETWEEN THE GFS AND ECMWF AS TO HOW QUICKLY THEY BRING A SURFACE LOW UP FROM THE SOUTHERN PLAINS. THE GFS BRINGS SOME STORMS AHEAD OF THIS SYSTEM THURSDAY WHILE THE ECMWF IS SLOWER AND HOLDS OFF ON PRECIPITATION UNTIL THURSDAY NIGHT. THINK THE GFS IS TOO QUICK SO KEPT A CHANCE IN THE WESTERN HALF BUT DRY IN THE EAST FOR THURSDAY. AFTER THAT UPPER FLOW IS FORECAST TO BE NEARLY ZONAL FRIDAY THROUGH EARLY NEXT WEEK WITH A FEW QUICK MOVING SYSTEMS MOVING THROUGH. TIMING IS USUALLY DIFFICULT SO DID NOT CHANGE MUCH AFTER FRIDAY. IT DOES LOOK LIKE IT WILL BE VERY WARM AND HUMID SATURDAY AND SUNDAY WITH HEIGHTS RISING AND 850MB TEMPERATURES OF 20C TO 25C. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1240 PM CDT MON JUL 13 2015 PASSING MVFR CIGS CONTINUE AT MANY SITES LATE THIS MORNING. HAVE THOSE CARRYING FOR A BRIEF PERIOD...LIFTING SOME TO VFR THIS AFTERNOON...THEN LOWERING AGAIN THIS EVENING...BUT THERE IS SOME UNCERTAINTY IN THIS. A TROUGH OF LOW PRESSURE DRIFTING OVER THE GREAT LAKES REGION THROUGH TUESDAY WILL LIKELY PRODUCE ANOTHER ROUND OF SCATTERED SHOWERS AND STORMS. WITHOUT A FOCUSING MECHANISM FOR DEVELOPMENT...AND WITHOUT ANY DEVELOPMENT YET...THERE IS CONSIDERABLE UNCERTAINTY THAT ANY STORMS WILL OCCUR AT A TAF SITE. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AS WELL AS MVFR CONDITIONS DUE TO RAINFALL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....LUCHS LONG TERM......RDM AVIATION.......LUCHS
Hazardous weather outlook, Jul 13, 12:47 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1247 PM CDT MON JUL 13 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141800- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1247 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS EVENING. A STORM OR TWO COULD BECOME SEVERE WITH STRONG WINDS...HAIL AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD CALL IN SEVERE WEATHER REPORTS FROM THE OVERNIGHT STORMS. LMZ521-522-541>543-141800- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1247 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS EVENING. ISOLATED STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND TORRENTIAL RAINFALL. MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY. A FEW OF THESE STORMS COULD BECOME STRONG. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME FROM THURSDAY INTO NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY. LUCHS
In the hours before
Special weather statement, Jul 13, 5:01 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 501 PM CDT MON JUL 13 2015 WIZ010-132230- ONEIDA WI- 501 PM CDT MON JUL 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ONEIDA COUNTY UNTIL 530 PM CDT... AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RHINELANDER...MOVING SOUTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RHINELANDER...ENTERPRISE...MC NAUGHTON...GAGEN AND STARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4563 8963 4579 8953 4568 8906 4548 8921 TIME...MOT...LOC 2201Z 292DEG 28KT 4568 8948 LUCHS/KURIMSKI
Special weather statement, Jul 13, 5:38 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT MON JUL 13 2015
WIZ013-073-132315-
NORTHERN MARINETTE COUNTY WI-SOUTHERN MARINETTE COUNTY WI-
538 PM CDT MON JUL 13 2015
...SPECIAL WEATHER STATEMENT...
AT 538 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAUSAUKEE...OR 25 MILES NORTHWEST OF MENOMINEE...MOVING EAST AT 20
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAUSAUKEE...MCALLISTER AND CEDARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4529 8769 4527 8770 4536 8804 4553 8797
4550 8780 4547 8781 4544 8786 4541 8785
4535 8789 4535 8788 4537 8787 4534 8785
4535 8782 4535 8775 4537 8766 4534 8765
TIME...MOT...LOC 2238Z 280DEG 16KT 4543 8792
LUCHS/KURIMSKISpecial weather statement, Jul 13, 5:47 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
547 PM CDT MON JUL 13 2015
WIZ010-011-019-132330-
FOREST WI-LANGLADE WI-ONEIDA WI-
547 PM CDT MON JUL 13 2015
...SPECIAL WEATHER STATEMENT...
AT 546 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF PEARSON...OR 14 MILES WEST OF CRANDON...MOVING
EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRANDON...PEARSON...ELCHO...WABENO...NASHVILLE...FREEMAN...
BLACKWELL...ENTERPRISE...PICKEREL...PELICAN LAKE...MOLE LAKE...
LENNOX...SUMMIT LAKE AND POST LAKE.
LAT...LON 4553 8859 4538 8864 4538 8868 4526 8868
4540 8931 4558 8926
TIME...MOT...LOC 2246Z 281DEG 24KT 4548 8918
LUCHS/KURIMSKISpecial weather statement, Jul 13, 5:50 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT MON JUL 13 2015
WIZ030-132330-
MARATHON WI-
550 PM CDT MON JUL 13 2015
...SPECIAL WEATHER STATEMENT...
AT 550 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF DORCHESTER...OR 8 MILES SOUTHWEST OF MEDFORD...
MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ABBOTSFORD...ABBOTSFORD...MARATHON CITY...EDGAR...ATHENS...RIB
FALLS...HAMBURG...MILAN...PONIATOWSKI...LITTLE CHICAGO AND GAD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL WISCONSIN.
LAT...LON 4503 9031 4504 9020 4512 9020 4512 8978
4488 8980 4494 9032
TIME...MOT...LOC 2250Z 274DEG 32KT 4506 9047
LUCHS/KURIMSKISpecial weather statement, Jul 13, 6:05 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT MON JUL 13 2015
WIZ011-013-019-021-073-140000-
NORTHERN OCONTO COUNTY WI-FOREST WI-NORTHERN MARINETTE COUNTY WI-
SOUTHERN MARINETTE COUNTY WI-LANGLADE WI-
605 PM CDT MON JUL 13 2015
...SPECIAL WEATHER STATEMENT...
AT 604 PM CDT...DOPPLER RADAR WAS TRACKING DEVELOPING STRONG
THUNDERSTORMS ALONG A LING FROM NEAR PEARSON...TO NEAR
ATHELSTANE...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAUSAUKEE...PEARSON...CARTER...WABENO...NASHVILLE...TOWNSEND...MIDDLE
INLET...FREEMAN...ATHELSTANE...SILVER CLIFF...BLACKWELL...CALDRON
FALLS RESERVOIR...PICKEREL...MOLE LAKE...MCCLINTOCK COUNTY PARK...
BEAR LAKE CAMPGROUND...CALDRON FALLS RESE...HIGH FALLS RESERVOIR...
GOVERNOR THOMPSON STATE PARK AND CEDARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4534 8910 4547 8909 4547 8905 4553 8905
4549 8790 4526 8790
TIME...MOT...LOC 2304Z 278DEG 25KT 4540 8890
LUCHS/KURIMSKILocal storm report, Jul 13, 6:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 1 E ELMHURST 45.06N 89.15W
07/13/2015 M1.00 INCH LANGLADE WI TRAINED SPOTTER
NEAR HWY 47 AND HWY 45.
&&
MPCThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:27 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 78 min |
| Jul 13, 2:08 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 82 min |
| Jul 13, 2:10 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 65 min |
| Jul 13, 2:52 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 53 min |
| Jul 13, 3:06 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 54 min |
| Jul 13, 3:16 AM CDT | Severe Thunderstorm Warning | GRB | Portage | 19 min |
| Jul 13, 3:32 AM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 43 min |
| Jul 13, 3:45 AM CDT | Areal Flood Advisory | GRB | Calumet, Outagamie, Winnebago | 2 hr |
| Jul 13, 3:48 AM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 13, 3:56 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 34 min |
| Jul 13, 4:05 AM CDT | Areal Flood Advisory | GRB | Portage | 3 hr |
| Jul 13, 4:19 AM CDT | Tornado Warning | GRB | Outagamie | 26 min |
| Jul 13, 4:30 AM CDT | Severe Thunderstorm Warning | GRB | Brown | 45 min |
| Jul 13, 4:47 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 43 min |
| Jul 13, 5:33 AM CDT | Special Weather Statement | GRB | Door | 87 min |
| Jul 13, 5:41 AM CDT | Special Marine Warning | GRB | 94 min | |
| Jul 13, 4:55 PM CDT | Special Weather Statement | GRB | Lincoln | 65 min |
| Jul 13, 5:01 PM CDT | Special Weather Statement | GRB | Oneida | 29 min |
| Jul 13, 5:07 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 38 min |
| Jul 13, 5:38 PM CDT | Special Weather Statement | GRB | Marinette | 37 min |
| Jul 13, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Shawano | 33 min |
| Jul 13, 5:47 PM CDT | Special Weather Statement | GRB | Langlade | 43 min |
| Jul 13, 5:50 PM CDT | Special Weather Statement | GRB | Marathon | 40 min |
| Jul 13, 6:05 PM CDT | Special Weather Statement | GRB | Marinette | 55 min |
| Jul 13, 6:12 PM CDT | Special Weather Statement | GRB | Oneida | 33 min |
| Jul 13, 6:16 PM CDT | Special Marine Warning | GRB | 59 min | |
| Jul 13, 6:19 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 56 min |
| Jul 13, 6:30 PM CDT | Special Weather Statement | GRB | Kewaunee | 45 min |
| Jul 13, 6:32 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jul 13, 6:40 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 50 min |
| Jul 13, 6:53 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 13, 6:54 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.